MathSciNet Relay Station
MathSciNet bibliographic data
MR2448559 (2009i:11132) 11R29 (11R58)
Lee, Yoonjin Class groups of global function fields with certain splitting behaviors of the infinite prime. Proc. Amer. Math. Soc. 137 (2009), no. 2, 415–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement